Top
10
Doctor insights on: Causes Of Gas In Stomach

Share
1

1
What is the cause of gas in stomach that seems trapped?

What is the cause of gas in stomach that seems trapped?

Gas: Sometimes this is next to the stomach in the splenic flexure of the large intestine but within the stomach it can be a manifestation of irritable bowel, air swallowing excessively, anormal bacterai in the stomach gastritis or ulcer, inlammatory disease, gallbladder disease. ...Read more

Gas (Definition)

In a medical context, "having gas" refers to having too much gas in the bowels. This causes burping, cramps in the belly, ...Read more


2

2
Does clindamycin cause horrible gas and stomach pain ?

Does clindamycin cause horrible gas and stomach pain ?

Yes it can: Clindamycin, or virtually any other medication, can cause a variety of intestinal side effects. This is due to intestinal sensitivity to a substance that the intestines have not seen before. Talk with your prescribing doctor about other options. ...Read more

3

3
Does atrovastatin cause gas in the stomach?

Does atrovastatin cause gas in the stomach?

Usually not: Main side effect of any statin class of drugs is muscle pain and damage. Any medicine can cause GI problems, so it is possible, but uncommon. I am sure your doctor prescribed it for a good reason, so i would try to take it as directed. ...Read more

4

4
What type of food causes gas in stomach. It is not aclidity but something like acidity, awaiting your advice?

What type of food causes gas in stomach. It is not aclidity but something like acidity, awaiting your advice?

Gassy for u, not for: Everyone is different when it comes to digesting food. Fatty foods typically take longer to digest and so bloating/indigestion sensation may occur. Spicey/acidic foods may make heart-burn worse. But it is different for everyone..Some food may be fine for you but others can't stand it, and the reverse is also so true. So, pay attention to yourself. Minimize ones that cause u gas. Good luck. ...Read more

5

5
Do asprin cause gas in stomach 81mg?

Do asprin  cause gas in stomach 81mg?

Not usually: Not a common side effect, but anything is possible. Aspirin may cause some mild irritation which is perceived as "gas." try taking with food. ...Read more

6

6
What causes excess gas & stomach noises, but with no speakable pain or cramps?

What causes excess gas & stomach noises, but with no speakable pain or cramps?

Digestion: Normal digestion and peristalsis (the movement of food through the gastrointestinal system) cycles between contractions and relaxations to move the food through the bowel. This can be associated with stomach and GI noises, but is nothing to be concerned about if there is no pain. ...Read more

7

7
Does multivitamin cause gas in your stomach?

Does multivitamin cause gas in your stomach?

It can...: Especially if mega dose, and/or taken on an empty stomach, or contains lots of non nutrient add-on, including herbals, etc. ...Read more

8

8
Does Plan b cause gas and lower stomach un comfort almost a nervous feeling ?

Does Plan b cause gas and lower stomach un comfort almost a nervous feeling ?

No : It does not but worrying about an unplanned pregnancy probably does. Start birth control and use condoms to avoid these scares in the future ...Read more

9

9
Help docs! i'm trying to find out what causes excessive gas & stomach discomfort?

Help docs! i'm trying to find out what causes excessive gas & stomach discomfort?

Feeling gassy...: Feeling full of "gas" may reflect malabsorption of food (like gluten, lactose), intake of poorly digested food, or choosing foods known to promote gas (beans, fizzy drinks). Sometimes its more complicated--a stomach emptying too slowly, bacterial overgrowth syndrome, delayed intestinal function, partial obstruction from any cause, infection, rectum problems, and pelvic pathology outside the gut. ...Read more

10

10
Is 'Orofer XT' taken daily expected to cause severe gas & stomach pain for 57+ F ? Does once a week dosage also sometimes can cause the same ?

Is 'Orofer XT' taken daily expected to cause severe gas & stomach pain for 57+ F ? Does once a week dosage also sometimes can cause the same ?

Common side effect: GI symptoms are common side effects of iron pills. You should aim for most benefit for least side effects. The best is to go back to the primary care physician so you try lower doses and follow up with blood work. You can try the liquid form or take fiber supplements. But again make sue to follow up with the primary care physician. ...Read more